# SDR NOCA08406

- Difficulty date: May 22, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767-300
- Aircraft serial: 28098
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY MOUNTED COMPARTMENT 523N E-PATH LIGHT INOP.  RESECURED LOOSE WIRING, OPERATION NORMAL.
